# SDR CALA2025062505850

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 74,138 hours, 26,291 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT INFLATABLE LIFE RAFT INSIDE FWD CENTER OVERHEAD STOWAGE. THERE ARE REPORTS INFLATABLE LIFE RAFT MAY NOT BE INSTALLED CORRECTLY IN FWD CTR OVERHEAD COMPARTMENT. TASK 03-25-66-200-805. REPOSITIONED LIFE RAFT IN OVERHEAD BIN 7DEF REF AMM 03-25-66.
